# SDR CX7A194J30

- Difficulty date: February 3, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N300CE
- Make and model: Saab 340B
- Aircraft serial: 340B184
- Aircraft time: 24,811 hours, 28,562 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 1734362450
- Condition: Contaminated
- Location: Rt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT TAILPIPE HOT OCCURRED ON TAKEOFF AT APPROX 150 FEET AGL.  DID AIR RETURN.
